# SDR SWIA201439107

- Difficulty date: August 12, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 44,747 hours, 62,970 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD DV WINDOW POST CRACKED, LOWER AREA.   INSTALLED DOUBLER AT RT WINDSHIELD DV WINDOW POST, LOWER AREA IAW ETD.   MAJOR REPAIR.
